Please use this identifier to cite or link to this item:
Title: On the connectivity in finite ad hoc networks
Authors: DESAI, MP
Keywords: Channel Capacity
Data Communication Systems
One Dimensional
Resource Allocation
Switching Networks
Issue Date: 2002
Publisher: IEEE
Citation: IEEE Communications Letters 6 (10), 437-39
Abstract: Connectivity and capacity analysis of ad hoc networks has usually focused on asymptotic results in the number of nodes in the network. In this letter we analyze finite ad hoc networks. With the standard assumption of uniform distribution of nodes in [0, z], z > 0, for a one-dimensional network, we obtain the exact formula for the probability that the network is connected. We then extend this result to find bounds for the connectivity in a two-dimensional network in [0, z]2.
ISSN: 1089-7798
Appears in Collections:Article

Files in This Item:
File Description SizeFormat 
1042240.pdf71.49 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.